MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM LEFT SZ3; SIGMA REVISION IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM LEFT SZ3; SIGMA REVISION IMPLANT : KNEE FEMORAL
Catalog Number 960082
Medical Device Problem Codes Loss of or Failure to Bond (1068); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that patient had knee replacement surgery on an unknown date.The patient has recently seen surgeon for knee pain and clunking.Surgeon revised the knee, which was a tc3 femur, insert, mbt sleeve, and mbt tray construct.Intraoperative surgeon said the cemented size 2.5 tc3 femur was loose and explanted the femur, tc3 rp insert, and left the patella, mbt tray, and mbt sleeve in situ.A new tc3 femoral component construct and tc3 rp insert was implanted.Doi: unknown.Dor: unknown.Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.The device lot is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.

Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21306113
Report Number1818910-2025-02091
Device Sequence Number12781574
Product Code JWH
UDI-Device Identifier10603295232490
UDI-Public(01)10603295232490
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number960082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TC3 RP TIBIAL INSERT S2.5,25.0.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight77 KG